# SDR FDEA201207262684

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 54,986 hours, 19,637 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Light Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR HAPPENED AFTER LANDING.  ODOR WAS STILL THERE AFTER SHUTDOWN.  DURING WALKAROUND NOTICED RT TAXI LIGHT ON,  WENT UP TO THE COCKPIT AND NOTICED THAT THE SWITCH  WAS IN THE OFF POSITION.  CYCLED SWITCH SEVERAL TIMES AND THE LIGHT REMAINED ON. PULLED CIRCUIT BREAKER AND LIGHT WENT OUT.  REMOVED TAXI LIGHT SWITCH PANEL AND FOUND WIRES ATTATCHED TO RT RUNWAY TURNOFF SWITCH BURNED. ALSO NOTICED THAT THE WIRES NEXT TO SWITCH HAD MELTED.   THESE WIRES GO TO THE LT OVERRIDE SWITCH. R & R LIGHT CORTROL PANEL IAW        STANDARD MAINTENANCE PRACTICES.   LIGHTS OPS CHECKED NORMAL IAW 33-42-00-5. GLARESHIELD AND AILE  STAND LIGHTS OPS CHECKED NORMAL IAW MM 33-14-00-0.  ACFT OK FOR SERVCIE.
